International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 691610 | https://doi.org/10.1155/S0161171203203252

Yury V. Zaika, "Integral observability operators of nonlinear dynamical systems", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 691610, 20 pages, 2003. https://doi.org/10.1155/S0161171203203252

Integral observability operators of nonlinear dynamical systems

Received25 Mar 2002

Abstract

In terms of functional dependence, the description of observable functions in nonlinear dynamical systems, which are analytic with respect to phase variables, is obtained. For processing of measurements, integral operators are used, which provide certain noise stability of operation of phase state reconstruction. The analogue of the duality theory known for linear problems of observation and control is developed. Computing schemes for nonlinear observability problem are proposed.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views76
Downloads406
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.